Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking concor 2,5 Norvasc 5 Tritace. BP stabilized. Feeling bit depressed. Can i stop the medications?

Hi doctor Koregol I have been taking concor 2,5 Norvasc 5 Tritace 2. 5 comp for two weeks.My BP has stabilized ar 110/80 which is great comparing to 160/110,.Iam getting a little bit depressed and indifferent to everything.I am 41 and i dislike the idea of taking o many medications .Could i stop taking at least. Concor. Than you in advance.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
no shouldnt do that unless ur doc says shortly he might remove some
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor